Couldn't find what you looking for?

TRY OUR SEARCH!

I had unprotected sex on the 14th of April, just a day after my period ended. He didn't ejaculate in me but just to be on the safe side, I took an Ipill and hour later. A week after taking the Ipill that is on the 21st of April, I got my period which was light with mild stomach cramps and it lasted for 5 days. Now, since I have a cycle of 26days I was suppose to get my period on the 16th of May, but I still haven't got it as yet with today being the 26th of May. I also have been getting a brown discharge from the 16th of May with pain in my stomach while sleeping, sudden acne, constipation and puffy nipples all from the 16th. I'm 19 years old. Could I be Pregnant? The period that I got on the 21st of April could it be implantation bleeding or withdrawal bleeding? And the brown discharge could it be implantation bleeding? I'm really worried. Please help.

Loading...

from what I have read and personal experiences with plan b right now plan b messes up your cycle gives you cramps and all these different symptoms I think you should take a pregnancy test in a week or so and hopefully this is just a scare and you don't gave unprotected sex again!!
Reply

Loading...

Thanks a lot for replying. I took Ipill and not plan B and today is the 12th day since I've missed my periods. I'll take a pregnancy test ASAP, hope fully it's negative.
Reply

Loading...